MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.01.2009.1473

Медицинская библиотека · BMJ case reports · 2009

A case of acquired trichomegaly following treatment with erlotinib.

Jazayeri Fiona, Malhotra Raman

СтатьяПеревод пока не подготовлен

Аннотация

A woman on erlotinib treatment for lung cancer presented with a corneal ulcer from aberrant eyelash touch. She developed coarse, hyperpigmented and irregular eyelash and eyebrow growth a few months following treatment. She was treated successfully with epilation, eyelash trimming, lid hygiene and intensive topical lubrication. This is the first case report in the UK of trichomegaly with associated corneal ulceration. Erlotinib is an epidermal growth factor receptor (EGFR) tyrosine kinase inhibitor that has recently been approved for use as a chemotherapeutic agent by the National Institute for Health and Clinical Excellence. Ophthalmologists and oncologists should be aware of the adnexal and ocular surface changes that can occur, and that simple interventions may be used to manage them.

Для цитирования: Jazayeri Fiona, Malhotra Raman. A case of acquired trichomegaly following treatment with erlotinib.. BMJ case reports. 2009. DOI: 10.1136/bcr.01.2009.1473.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.